Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: W
Number of items: 2.

W

Wang, Aili, Xiao, Yanni and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2014) Global dynamics of a piece-wise epidemic model with switching vaccination strategy. Discrete and Continuous Dynamical Systems - Series B (DCDS-B), 19 (9). pp. 2915-2940. ISSN 1531-3492 (Print), 1553-524X (Online) (doi:https://doi.org/10.3934/dcdsb.2014.19.2915)

Wang, Jinyan, Xiao, Yanni and Cheke, Robert ORCID: 0000-0002-7437-1934 (2019) Modelling the effects of contaminated environments in mainland China on seasonal HFMD infections and the potential benefit of a pulse vaccination strategy. Discrete and Continuous Dynamical Systems - Series B (DCDS-B), 24 (11). pp. 5849-5870. ISSN 1531-3492 (Print), 1553-524X (Online) (doi:https://doi.org/10.3934/dcdsb.2019109)

This list was generated on Sat Dec 7 11:20:38 2019 UTC.